# SDR COMA9810278

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120189
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 2050500101
- Condition: Defective
- Location: Rt Mlg
- Part time: 2 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT.  REPLACED THE RIGHT HAND MLG WEIGHT ON WHEELS HARNESS.
